# SDR DALA2025040802697

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON SUPPORT OF FWD BULKHEAD STA Y=813 LONGERON 30 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00740: SUPPORT OF FWD BULKHEAD STA Y=813 LONGERON 30 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 1 FIG 201. (LP #0895966)
